Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2015, 3:34 PM MDT for Chase County, Nebraska. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 3:34 PM MDT (21:34 UTC)
- Expired
- May 27, 2015, 4:30 PM MDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Chase County, NE
The radar
The Goodland radar (KGLD), 114 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:55 PM MDT | HAIL 2 | 16 Wsw Champion, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
266
WUUS53 KLBF 272134
SVRLBF
NEC029-272230-
/O.NEW.KLBF.SV.W.0038.150527T2134Z-150527T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM MDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 430 PM MDT
* AT 331 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF ALVIN...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN CHASE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 10175 4034 10205 4035 10206 4047 10206
4053 10178 4034 10169 4034 10174
TIME...MOT...LOC 2134Z 266DEG 13KT 4037 10202
HAIL...1.75IN
WIND...<50MPH
$$
SPRINGER2 follow-up statements
540
WWUS53 KLBF 272204
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM MDT WED MAY 27 2015
NEC029-272230-
/O.CON.KLBF.SV.W.0038.000000T0000Z-150527T2230Z/
CHASE NE-
404 PM MDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHASE COUNTY UNTIL 430 PM MDT...
AT 402 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF ALVIN...AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN CHASE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4035 10175 4034 10205 4035 10206 4047 10206
4053 10178 4034 10169 4034 10174
TIME...MOT...LOC 2204Z 266DEG 13KT 4038 10188
HAIL...1.50IN
WIND...60MPH
$$
SPRINGER605
WWUS53 KLBF 272231
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 PM MDT WED MAY 27 2015
NEC029-272241-
/O.EXP.KLBF.SV.W.0038.000000T0000Z-150527T2230Z/
CHASE NE-
431 PM MDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHASE COUNTY
HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4035 10175 4034 10205 4035 10206 4047 10206
4053 10178 4034 10169 4034 10174
TIME...MOT...LOC 2204Z 266DEG 13KT 4038 10188
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:11 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 27, 2:11 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT WED MAY 27 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 309 PM CDT WED MAY 27 2015 ISOLATED TO WIDELY SCATTERED TSRA ONGOING IN THE SW NEB PANHANDLE NEAR WY BORDER AND ALSO IN NERN CO. THOSE IN THE NEB PANHANDLE ARE MORE ORGANIZED ALONG AN OUTFLOW BOUNDARY FROM EARLIER CONVECTION IN SERN WY. ISOLD WEAKER CONVECTION NOTED IN THE NRN PANHANDLE. FURTHER SOUTH IN NERN CO IS WHERE MORE ROBUST CONVECTION IS AND BASED ON SPC MESOANALYSIS HAS THE BEST POTENTIAL FOR FURTHER DEVELOPMENT THROUGH THE AFTERNOON AND EVE. DISCRETE SUPERCELL IN NERN CO IS MOVING SLOWLY AND APPEARS TO BE LOCATED ALONG WARM FRONT WHICH IS SLOWLY MOVING NWD. NERN CO STORM IS ASSISTED BY WEAK PV ANOMALY BUT IN THE AREA OF 3K SFC BASED CAPE VALUES AND ALONG LOW LEVEL LAPSE RATE GRADIENT. FURTHER DEVELOPMENT IS ALSO INCREASING ALONG BOUNDARY FURTHER SOUTHWEST INTO CO...AND MORE STORMS DEVELOPING ALONG WARM FRONT IN KS. SHORT RANGE MODELS AND OTHER CAMS AND INCLUDING CAPS 20 MEMBER ENSEMBLE SUGGEST THESE TWO AREAS WILL CONTINUE TO PROGRESS EWD AND WILL AFFECT THE WRN CAW THIS EVENING...THOUGH MOST SUGGEST A WEAKENING TREND WITH THE STORMS THAT MOVE OUT OF THE PANHANDLE...AND THE MORE ROBUST STORMS IN NERN CO SHOULD MOVE INTO NWRN KS AND BE REINFORCED BY A DEVELOPING LLJ THIS EVENING...WHICH WOULD MEAN PROPAGATION VECTORS SHOULD BECOME MORE SERLY ORIENTED. MOISTURE HAS BEEN POOLING ALONG AND NORTH OF THE WARM FRONT IN KS...AND KLBF HAS GOTTEN TO 56 CURRENTLY. ALTHOUGH STRATUS DEVELOPMENT IS POSSIBLE OVERNIGHT...PROJECTED CLEARING BY LATE MORNING...ESPECIALLY IN SWRN NEB...SHOULD ALLOW FOR ENOUGH TIME FOR DESTABILIZATION OF THE ATMOSPHERE AHEAD OF A MORE ROBUST PV ANOMALY WHICH IS PROGGED TO MOVE INTO THE HIGH PLAINS BY LATER AFTERNOON. AS THIS UPPER FORCING ENHANCES THE LIFT ALONG THE LOW LEVEL THETA GRADIENT THAT DEVELOPS THROUGH THE DAY OVER WRN KS AND INTO WRN NEBR...ADDITIONAL THUNDERSTORM DEVELOPMENT IS LIKELY BY AFTERNOON. GFS MUCH QUICKER WITH ITS PREFRONTAL TROF POSITION BY AFTERNOON AND THEREFORE DEVELOPS CONVECTIVE COMPLEXES MUCH FURTHER E INTO CENTRAL AND NERN NEB BY THU AFTERNOON. THE NAM ON THE OTHER HAND SUGGESTS DEVELOPMENT IN NWRN KS AND MOVING INTO CENTRAL NEBR DURING THE EVENING. AT ANY RATE THUNDERSTORM COVERAGE SHOULD BE GREATER FOR THE AREA TMRW...AND INTENSITY OF CONVECTION SHOULD ALSO BE GREATER WITH THE INCREASING LOW LEVEL MOISTURE AND EVENTUAL CAPE BY AFTERNOON. HEAVY RAIN IS ALSO POSSIBLE WITH PW VALUES INCREASING TO OVER AN INCH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 309 PM CDT WED MAY 27 2015 FOR THURSDAY NIGHT...PROJECTION OF THE LOW LEVEL WIND AND THETA-E INDICATES THAT WEAK SPEED CONVERGENCE AND WARM ADVECTION IN THE 0-2KM THETA-E GRADIENT WILL CONTINUE LIFTING MOIST UNSTABLE AIR OVER SOUTH CENTRAL AND SOUTHWEST NEBRASKA AND...TO A LESSER EXTENT... NORTH CENTRAL NEBRASKA AND THE SANDHILLS. THE STRONG CONVECTIVE POTENTIAL AND MORE FAVORABLE 0-6KM BULK SHEAR IS LIKELY TO BE CONFINED TO THE SOUTHERN TWO TIERS OF NEBRASKA ZONES. HOWEVER...IT SEEMS THAT...OVER THE LAST WEEK OR SO ANYWAY...THE LOCAL AREA HAS HAD MARGINALLY LARGE HAIL WITH BULK SHEAR SEEMINGLY NOT FAVORABLE. AT TIMES...STRONG CONVECTIVE POTENTIAL WITH 15-25KT BULK SHEAR HAS BEEN SUFFICIENT FOR PRODUCING 1 INCH HAIL. THE PROJECTED SCENARIO THURSDAY EVENING SHOWS A NARROW FINGER OF SURFACE-BASED CONVECTIVE POTENTIAL OF 2500-3500J/KG EXTENDING OVER THE NEBRASKA SANDHILLS AND 2000-3000J/KG 800MB BASED POTENTIAL WITH 15-25KT BULK SHEAR IN THE 0-6KM LAYER...BUT THE HODOGRAPH AND STORM RELATIVE HELICITY DOES NOT APPEAR TO BE FAVORABLE FOR ROTATING UPDRAFTS. THEREFORE...THOUGH THERE ARE MARGINALLY FAVORABLE CONDITIONS FOR SEVERE WEATHER...WE WILL NOT INCLUDE THE WORDING FOR SEVERE AT THIS TIME. A SURFACE BOUNDARY AND UPPER TROUGH COME ACROSS NEBRASKA FRIDAY WITH 875MB BASED LIFTED INDICES OF 0C TO -2C AHEAD OF IT. THIS WILL BRING THE LIKELIHOOD OF SIGNIFICANT RAINFALL THROUGH FRIDAY EVENING AND THE POSSIBILITY OF THUNDERSTORMS. AFTER FRIDAY NIGHT...AN UPPER RIDGE BUILDS IN THE WEST AND THE SURFACE BOUNDARY IS PUSHED AGAINST THE ROCKIES. THIS WILL BRING A REPRIEVE IN THE RAINFALL FOR MOST OF THE WEEKEND. AS THE HIGH MOVES OFF TOWARD THE GREAT LAKES AND MISSISSIPPI VALLEY SUNDAY...RETURN FLOW WILL BEGIN BRINGING MOISTURE ONTO THE HIGH PLAINS FROM THE SOUTHWEST. INSTABILITY...PRECIPITABLE WATER AND LOW LEVEL THETA-E THEN INCREASE AGAIN AS GULF MOISTURE TRACES A SOMEWHAT CIRCUITOUS TRAJECTORY FROM TEXAS ONTO THE HIGH PLAINS WITH A MORE DIRECT TRAJECTORY DEVELOPING BY MONDAY AFTERNOON. THEN...AS THE SURFACE BOUNDARY BECOMES BETTER DEVELOPED WITH A SHARP THETA-E GRADIENT...A MENTION OF PRECIPITATION IS AGAIN APPROPRIATE POSSIBLY AS EARLY AS MONDAY OR TUESDAY WITH BETTER CHANCES TUESDAY NIGHT OR WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1247 PM CDT WED MAY 27 2015 MAIN FCST CHALLENGE WILL BE EXTENT OF TSRA FOR THE KLBF AND KVTN TAFS LATE THIS AFTERNOON AND EVENING...THEN STRATUS OVERNIGHT. WEAK CONVECTION ONGOING OVER SOUTHWEST NEBRASKA AND PORTIONS OF NORTH CENTRAL...BUT LITTLE IN THE WAY OF PRECIP REACHING THE GROUND. SHORT TERM AND CONVECTION ALLOWING MODELS CONTINUE TO SHOW AN INCREASE IN COVERAGE OF TSRA THROUGH THE AFTERNOON...THOUGH SURFACE BASED FORCING MECHANISMS ARE NOT WELL DEFINED CURRENTLY. THEREFORE CONFIDENCE IN ACTUAL TSRA CHANCES FOR TAF SITES IS BELOW AVERAGE BUT SLIGHTLY BETTER FOR THE KLBF TAF DURING THE 22Z TO 02Z TIME FRAME. OPTED TO MENTION AS VCNTY TSRA FOR KVTN. AFTER CONVECTION DECREASES OVERNIGHT NAM SUGGESTS GOOD POTENTIAL FOR STRATUS THOUGH CIG/VSBY MORE PESSIMISTIC IN MET THAN MAV GUIDANCE. SINCE THERE WAS NO MENTION BEFORE HAVE TRENDED CIGS TWD IFR THOUGH SOME POTENTIAL FOR THIS TO BE TRENDED FURTHER DOWNWARD IN LATER FCSTS. && .HYDROLOGY... ISSUED AT 309 PM CDT WED MAY 27 2015 NORTH PLATTE RIVER SLOWLY COMING UP AT LISCO AND LEWELLEN WITH UPSTREAM RELEASES AND RAINFALL OF THE LAST FEW DAYS. FCST CREST HEIGHT FOR LISCO IS HALF A FOOT LOWER WITH THIS MORNINGS FCST BASED ON LESSER AMOUNTS OF WATER DUE TO RELEASES UPSTREAM...BUT UNCERTAINTIES EXIST. PLEASE SEE FLOOD STATEMENTS PERTAINING TO THE NORTH PLATTE RIVER AT LISCO AND LEWELLEN FOR FURTHER DETAILS. THE SOUTH PLATTE RIVER CONTINUES ITS RISE FROM ROSCOE TO NORTH PLATTE AND WILL CONTINUE TO DO SO THROUGH FRIDAY. THESE RISES DUE TO RAINFALL OVER THE BASIN IN NORTHEAST COLORADO RECENTLY...PAIRED WITH THE CONTINUED SNOW MELT IN THE ROCKIES. THE JULESBURG GAGE IS SHOWING THE CREST HAS LIKELY PASSED THERE. ADDITIONAL RAINFALL...SOME WHICH COULD BE HEAVY...IS POSSIBLE THURSDAY AND THURSDAY NIGHT IN THE BASIN. CHECK WITH LATEST WARNING INFORMATION FOR CRESTS AND TIMES. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JWS LONG TERM...SPRINGER AVIATION...JWS HYDROLOGY...JWS
Hazardous weather outlook, May 27, 2:55 PM MDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT WED MAY 27 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-282100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 355 PM CDT WED MAY 27 2015 /255 PM MDT WED MAY 27 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TONIGHT SOUTH OF A LINE FROM OSHKOSH TO CURTIS. THE MAIN SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE SOUTH OF A LINE FROM GRANT IN PERKINS COUNTY TO HAYES CENTER IN HAYES COUNTY THIS EVENING. OTHER STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE SANDHILLS AND INTO NORTH CENTRAL NEBRASKA LATER THIS EVENING. RIVER LEVELS CONTINUE TO RISE ON THE NORTH AND SOUTH PLATTE RIVERS AS WELL AS THE MAIN STEM OF THE PLATTE RIVER. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONGER STORM SYSTEM WILL MOVE ACROSS WESTERN NEBRASKA THURSDAY. STORMS ARE EXPECTED TO DEVELOP THURSDAY AFTERNOON OVER SOUTHWEST NEBRASKA AND THEN BECOME MORE NUMEROUS AS A COLD FRONT SWEEPS ACROSS WESTERN NEBRASKA THURSDAY EVENING. THEREFORE THERE IS ONCE AGAIN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT. THE MAIN AREA OF CONCERN WILL BE EAST OF A LINE FROM VALENTINE TO BIG SPRINGS...INCLUDING THE INTERSTATE 80 CORRIDOR.THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT ACROSS PORTIONS OF THE EASTERN NEBRASKA PANHANDLE AND INTO SOUTHWEST NEBRASKA. SPOTTER ACTIVATION WILL ALSO BE NEEDED THURSDAY AFTERNOON AND EVENING ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
In the hours before
Special weather statement, May 27, 2:38 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 238 PM MDT WED MAY 27 2015 NEZ022-056-272130- DEUEL NE-GARDEN NE- 238 PM MDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN AND NORTHWESTERN DEUEL COUNTIES UNTIL 330 PM MDT... AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF SEDGWICK...OR 10 MILES SOUTHWEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... CHAPPELL AROUND 255 PM MDT. MOUNT VERNON AROUND 300 PM MDT. INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 325 PM MDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 92. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, May 27, 2:42 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 242 PM MDT WED MAY 27 2015 NEZ024-035-036-272130- ARTHUR NE-HOOKER NE-MCPHERSON NE- 342 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR...WESTERN MCPHERSON AND SOUTHERN HOOKER COUNTIES UNTIL 430 PM CDT/330 PM MDT/... AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF TRYON TO 17 MILES SOUTHEAST OF ARTHUR...AND MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... DIAMOND BAR LAKE AROUND 350 PM CDT. SCHNICK LAKE AND BUCKTAIL LAKE AROUND 255 PM MDT. BUCKTAIL AND FLATTS AROUND 415 PM CDT. BIG LAMUNYON FLATS AROUND 425 PM CDT. SAND BEACH LAKE...CALORA AND SHIMMONS LAKE AROUND 330 PM MDT. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 173 AND 205. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 32 AND 51. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Local storm report, May 27, 3:22 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
422 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLOOD NORTH PLATTE 41.13N 100.77W
05/27/2015 LINCOLN NE NWS EMPLOYEE
WATER FROM THE SOUTH PLATTE RIVER WAS PONDING ON THE EAST
END OF PHILIP AVE NEAR SOUTH BICENTENNIAL AVE. THE SOUTH
PLATTE RIVER STAGE WAS 13.33 FEET AT 355 PM.
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.